Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Power-associativity of antiflexible rings


Authors: Hasan A. Çelik and David L. Outcalt
Journal: Proc. Amer. Math. Soc. 53 (1975), 19-23
MSC: Primary 17A05
DOI: https://doi.org/10.1090/S0002-9939-1975-0396693-3
MathSciNet review: 0396693
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions which force an antiflexible ring of characteristic $ p$ to be power-associative are determined.


References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, On the power-associativity of rings, Summa Brasil. Math. 2 (1948), 21-32. MR 10, 97. MR 0026044 (10:97d)
  • [2] L. A. Kokoris, New results on power-associative algebras, Trans. Amer. Math. Soc. 77 (1954), 363-373. MR 16, 442. MR 0065543 (16:442b)
  • [3] Frank Kosier, On a class of nonflexible algebras, Trans. Amer. Math. Soc. 102 (1962), 299-318. MR 24 #A3187. MR 0133353 (24:A3187)
  • [4] J. D. Leadley and R. W. Ritchie, Conditions for the power associativity of algebras, Proc. Amer. Math. Soc. 11 (1960), 399-405. MR 22 #6832. MR 0116037 (22:6832)
  • [5] D. J. Rodabaugh, Antiflexible algebras which are not power-associative, Proc. Amer. Math. Soc. 17 (1966), 237-239. MR 32 #4168. MR 0186710 (32:4168)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17A05

Retrieve articles in all journals with MSC: 17A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0396693-3
Keywords: Antiflexible ring, power-associative, nilpotent
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society